MathSciNet Relay Station
MathSciNet bibliographic data
MR218503 26.40 (28.00)
Pfeffer, W. F. A note on the lower derivate of a set function and semihereditary systems of sets. Proc. Amer. Math. Soc. 18 1967 1020–1025.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement